What do you mean by "tubulovillous adenoma with high grade glandular dysplasia" in a pathology report?
User rating for this question
I had a colonscopy and the Dr. removed a very large polyp-- this is this is the pathologist report-- this was the pathologist report: TUBULOVILLOUS ADENOMA WITH HIGH GRADE GLANDULAR DYSPLASIA (INTRAEPITHELIAL ADENOCARCINOMA IN SITU), AND MISPLACED GLANDULAR EPITHELIUM WITH HIGH GRADE GLANDULAR DYSPLASIA -- what does it mean? I have not been able to get much info from my gastroenterologist. He seems a bit confused. He is fairly certain he didn't get it all and says it was cancerous. When should I have another colonscopy to have it all removed?
Posted Fri, 31 Jan 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Please, get another colonoscopy Detailed Answer: Hi and thank you so much for trusting us with your health query. I am so sorry to hear about these pathology report. I understand how disturbing this can be. I am confident that your doctors would certainly work with you and make sure you receive the best available options for this condition. This report is clearly in support of a possible cancerous lesion. If your doctor is not convinced he took off all the polyp, then you should get a repeat colonoscopy right away to get multiple biopsies of the surrounding tissue and base of this polyp. He would also try to see if he can complete the excision. I don't understand why he didn't get al of it out unless he reported technical difficulties. If suspicious lesions are reported on the pathology examination, then you should receive a comprehensive investigation and management for colon cancer. The various treatment option would depend on the information obtained. There is no point in waiting. Tis should be properly investigated and managed right now. No one sits waiting for a diagnosed cancer to be managed at a later date. I hope this helps and addresses your query fully. I wish you well and the best of all possible outcomes. Feel free to ask for more information if need be. Thanks. Dr. Ditah, MD.
People also viewed
- Tubulovillous adenoma high grade dysplasia
- Adenoma with dysplasia
- Is unusual tiredness or weaknesseye pain a side effect of ditropan?
- Is upper right abdominal or stomach pain a side effect of diflucan?
- Is feeling of having something in the eye a side effect of durezol?
- Tubulovillous adenoma
- Is upper right abdominal or stomach pain a side effect of cefdinir?
- Tubular villous adenoma with high grade dysplasia
- Treatment of red inflamed feet
- Exercise after uppp
- Is pale or blue lips, fingernails, or skin a side effect of daypro?
- Child neck veins
- Spasmo proxyvon for abdominal pain
- Colon adenoma high grade dysplasia
- What does corynebacterium diphtheriae eat